# SDR QXEA2013033100719

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON LT ENGINE A8 EMS STRUT AFT LOWER SIDE.  REMOVED AND BLENDED DAMAGE IAW SRM 51-14-00-02-04, REV 12.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 9.   BLENDED FOUND TO BE OUT OF LIMITS IAW SRM 54-13-06-00-01, REV 12.  MEASURED BLENDED AREA TO BE .2" & .225" BY .004" DEEP.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD8/4-54-1118, ISSUE 1.   VERIFIED AREA TO BE FREE & CLEAR OF OBSTRUCTIONS.  COMPLIED WITH TC RD8/4-54-1118, WO143401.
